# SDR SIMA200308406

- Difficulty date: March 20, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N707EB
- Make and model: Emb EMB-135LR
- Aircraft serial: 145195
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14522453001
- Condition: Corroded
- Location: Fs 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING A IMBV INSPECTION, THE LEFT FLOORBEAM AT FRAME 20 WAS FOUND TO BE CORRODED BELOW SRM LIMITS.  CUT OUT THE DAMAGED SECTION OF THE LEFT FLOORBEAM, CLEANED AND TREATED THE REPAIR AREA.  FABRICATED AN EXTERNAL ANGLE, FILLER, PLATE AND SHIMS.  REPAIR DONE IAW EMB SRM (SRM EMB 145/1142 REV 20) CHAPTERS 53-21-10, FIG 201.  (M)
